Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 15, NWS Norman, OK

March 30, 2008Caddo County, Canadian County, Grady County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 30, 2008, 10:15 PM CDT for Caddo County, Canadian County, Grady County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2008, 10:15 PM CDT (03:15 UTC)
Expired
Mar 30, 2008, 10:52 PM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Caddo County, OK, Canadian County, OK, Grady County, OK

The radar

The Norman radar (KTLX), 75 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 10:50 PM CDTTSTM WND GST 512 W Cogar, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 5:48 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1847 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 310316
TOROUN
OKC015-017-051-310400-
/O.NEW.KOUN.TO.W.0015.080331T0315Z-080331T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT SUN MAR 30 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  EASTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 1100 PM CDT

* AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST 
DANGEROUS PORTIONS OF THE STORM WAS 7 MILES SOUTHWEST OF 
COGAR...MOVING EAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE COGAR.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3544 9802 3525 9794 3524 9825 3531 9829
TIME...MOT...LOC 0315Z 258DEG 17KT 3528 9822

$$
2 follow-up statements
000 
WWUS54 KOUN 310342
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CDT SUN MAR 30 2008

OKC015-017-051-310400-
/O.CON.KOUN.TO.W.0015.000000T0000Z-080331T0400Z/
CANADIAN OK-CADDO OK-GRADY OK-
1041 PM CDT SUN MAR 30 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN GRADY...EXTREME EASTERN CADDO AND SOUTHERN CANADIAN
COUNTIES...

AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO JUST NORTHEAST OF 
COGAR...MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE COGAR.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3544 9802 3539 9800 3538 9800 3538 9799
      3530 9796 3529 9812 3539 9813
TIME...MOT...LOC 0341Z 258DEG 17KT 3533 9807

$$
000 
WWUS54 KOUN 310352
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1049 PM CDT SUN MAR 30 2008

OKC015-017-051-310359-
/O.CAN.KOUN.TO.W.0015.000000T0000Z-080331T0400Z/
CANADIAN OK-CADDO OK-GRADY OK-
1049 PM CDT SUN MAR 30 2008

...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHWESTERN GRADY...
EXTREME EASTERN CADDO AND SOUTHERN CANADIAN COUNTIES...

THE STORM HAS WEAKENED AND NO LONGER POSES A TORNADO THREAT. 

LAT...LON 3544 9802 3539 9800 3538 9800 3538 9799
      3530 9796 3529 9812 3539 9813
TIME...MOT...LOC 0349Z 258DEG 17KT 3534 9802

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 30, 2:40 PM CDT, 7 hours 35 minutes earlier.

Area forecast discussion, Mar 30, 2:40 PM CDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT SUN MAR 30 2008

.DISCUSSION...
CONSIDERING THE POSITIVE SURFACE MOISTURE ADVECTION INTO TONIGHT
AND THE WIDESPREAD FOG LAST NIGHT IN ALL BUT WESTERN OKLAHOMA, FOG
HAS BEEN ADDED FOR TONIGHT TO THE GRID IN AREAS OF OKLAHOMA NOT EXPECTED
TO EXPERIENCE THE DRY AIR THIS AFTERNOON AND EVENING. OTHERWISE,
THE GRIDS BASED ON THE GFS ARE UNCHANGED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  77  42  61 /  20  60  20  10
HOBART OK         61  78  42  62 /  20  30  10   0
WICHITA FALLS TX  66  81  47  63 /  20  50  10  10
GAGE OK           54  75  34  59 /  20  10  10   0
PONCA CITY OK     63  74  41  61 /  40  60  30  10
DURANT OK         66  77  51  65 /  20  80  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR OKZ009-010-014>016-021-022-033>037.

TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR TXZ083>089.

&&

99/99
Hazardous weather outlook, Mar 30, 4:01 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
401 PM CDT SUN MAR 30 2008

OKZ004>048-050>052-TXZ083>090-311200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
401 PM CDT SUN MAR 30 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TODAY AND
TONIGHT ACROSS THE WESTERN TWO THIRDS OF OKLAHOMA...AND PART OF
WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA WEST OF A LINE FROM STILLWATER TO
OKLAHOMA CITY...TO DUNCAN AND WICHITA FALLS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 5 PM
THROUGH THE NIGHT.

IMPACTS...
EARLY IMPACTS MAY INCLUDE GOLF BALL SIZE HAIL...LOCALLY DAMAGING
WINDS...AND A FEW TORNADOES. BY LATE EVENING...THE MAIN IMPACTS WILL
BE WIND DAMAGE AND HEAVY RAINFALL.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD
PREPARE FOR SEVERE WEATHER OPERATIONS...ESPECIALLY IN WESTERN AND
NORTHERN OKLAHOMA AFTER DARK.  ELSEWHERE...GROUPS IN CENTRAL AND
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS...SHOULD MONITOR FOR THE
POSSIBILITY OF SEVERE STORMS EARLY THIS EVENING. IF STORMS DO NOT
FORM...THE THREAT WILL INCREASE AGAIN LATE TONIGHT.

DISCUSSION...
THIS AFTERNOON...SURFACE BOUNDARIES HAD FOCUSED A ZONE OF MODERATE
INSTABILITY INTO CENTRAL AND SOUTHERN OKLAHOMA...AND ADJACENT
COUNTIES OF WESTERN NORTH TEXAS ALONG THE RED RIVER. THE CAP WAS
VERY WEAK...BUT MID AND UPPER LEVEL LIFT WAS ALSO VERY WEAK. THERE
WILL BE A BRIEF PERIOD...UNTIL ABOUT 8 PM...WHEN ISOLATED
THUNDERSTORMS MAY FORM WITHIN THE INSTABILITY AXIS...AND ESPECIALLY
NEAR A TROUGH AND WIND SHIFT LINE...FROM WATONGA TO JUST WEST OF
LAWTON AND WICHITA FALLS. IF THUNDERSTORMS FORM IN THESE
AREAS...THEY MAY QUICKLY BECOME SEVERE...AND WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE MAY ALSO BE A LOW
CHANCE FOR TORNADOES. THIS EARLY ACTIVITY IS EXPECTED TO BE ONLY
WIDELY SCATTERED IF IT DEVELOPS.

A GREATER CHANCE FOR STRONG AND SEVERE THUNDERSTORMS WILL COME NEAR
AND AFTER SUNSET...AS THE TROUGH WEAKENS IN OKLAHOMA...AND MOISTURE
SURGES BACK TO THE NORTHWEST...TO MEET UP WITH A COLD FRONT AND
DRYLINE. THUNDERSTORMS ARE EXPECTED TO FORM AFTER 8 PM FROM THE
EASTERN TEXAS PANHANDLE INTO NORTHWEST OKLAHOMA.  INITIALLY...
INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SUPERCELLS. IF THE
STORMS DEVELOP AS ANTICIPATED...THEIR MOTION WILL LIKELY CARRY THEM
EAST OF THE FRONT AND INTO THE AXIS OF GREATEST INSTABILITY AND WIND
SHEAR OVER WESTERN AND NORTHERN OKLAHOMA. THE THREAT FOR VERY LARGE
HAIL AND TORNADOES WILL BE MAXIMIZED DURING THIS PERIOD...GENERALLY
8 TO 11 PM...JUST EAST OF THE COLD FRONT.

GRADUALLY...STORM MERGERS...AND THE ONSET OF THE LOW LEVEL
JET...WILL CREATE A TRANSITION TOWARD MULTICELL THUNDERSTORMS WITH
THREATS FOR HEAVY RAIN...DAMAGING WINDS...AND MARGINALLY SEVERE HAIL.
FLASH FLOODING MAY BECOME A CONCERN TONIGHT IN NORTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK FOR SEVERE WEATHER CONTINUES MONDAY OVER MUCH OF THE
REGION. AN UPPER LEVEL TROUGH WILL CROSS THE REGION DURING THE FIRST
HALF OF THE DAY...LIKELY GENERATING A LINE OR BROKEN LINE OF STRONG
THUNDERSTORMS. AS OFTEN OCCURS IN EARLY SPRING...THERE WILL BE A
QUESTION OF WHETHER LOW LEVELS WILL RECOVER AND BECOME UNSTABLE
AHEAD OF AN ADVANCING DRYLINE DURING THE AFTERNOON. IF THIS
OCCURS...SCATTERED SEVERE STORMS WILL BE POSSIBLE...INCLUDING
SUPERCELLS.

THE CHANCES FOR THUNDERSTORMS RETURN TO THE RED RIVER VALLEY LATE
TUESDAY NIGHT AS THE LOW LEVEL JET DEVELOPS...WITH THESE STORMS
POSSIBLY CONTINUING OVER THE REGION ON WEDNESDAY. DUE TO LIMITED
INSTABILITY...ORGANIZED SEVERE WEATHER APPEARS UNLIKELY.

THE NEXT CHANCE FOR SEVERE THUNDERSTORMS WILL BE THURSDAY AS ANOTHER
COLD FRONT MOVES INTO THE AREA AND A DRYLINE DEVELOPS NEAR THE
WESTERN OKLAHOMA BORDER.

OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE BEHAVIOR IS POSSIBLE MONDAY AFTERNOON WEST OF THE
DRYLINE...DUE TO WARM...DRY...AND WINDY CONDITIONS.

UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK ARE LIKELY THIS
AFTERNOON AND TONIGHT.

BURKE

In the hours before

Local storm report, Mar 30, 9:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             3 ESE EAKLY             35.29N 98.51W
03/30/2008  E1.00 INCH       CADDO              OK   BROADCAST MEDIA

&&

JPIKE
Local storm report, Mar 30, 9:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             BINGER                  35.31N 98.34W
03/30/2008  E1.75 INCH       CADDO              OK   LAW ENFORCEMENT

&&

TAYLOR
Local storm report, Mar 30, 9:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND GST     ALBERT                  35.23N 98.40W
03/30/2008  M65 MPH          CADDO              OK   AMATEUR RADIO

&&

JPIKE
Local storm report, Mar 30, 10:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     ALBERT                  35.23N 98.40W
03/30/2008                   CADDO              OK   AMATEUR RADIO

            NUMEROUS POWER LINES DOWN AROUND TOWN

&&

JPIKE
Local storm report, Mar 30, 10:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             3 N BINGER              35.35N 98.34W
03/30/2008  E0.88 INCH       CADDO              OK   AMATEUR RADIO

&&

JPIKE
Local storm report, Mar 30, 10:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             COWDEN                  35.25N 98.72W
03/30/2008  E1.00 INCH       WASHITA            OK   NWS EMPLOYEE

&&

TAYLOR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:19 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita41 min
Mar 30, 7:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita49 min
Mar 30, 7:38 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey37 min
Mar 30, 7:59 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita46 min
Mar 30, 8:02 PM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Mar 30, 8:05 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita40 min
Mar 30, 8:12 PM CDTSevere Thunderstorm WarningOUNCuster, Washita33 min
Mar 30, 8:16 PM CDTSevere Thunderstorm WarningOUNBlaine, Major44 min
Mar 30, 8:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita48 min
Mar 30, 8:42 PM CDTSevere Thunderstorm WarningOUNCuster, Washita48 min
Mar 30, 8:45 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian45 min
Mar 30, 8:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major49 min
Mar 30, 9:02 PM CDTTornado WarningOUNCaddo43 min
Mar 30, 9:30 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita45 min
Mar 30, 9:40 PM CDTTornado WarningOUNCaddo35 min
Mar 30, 9:45 PM CDTTornado WarningOUNCaddo, Washita45 min
Mar 30, 10:04 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woods, Woodward41 min
Mar 30, 10:26 PM CDTSevere Thunderstorm WarningOUNCaddo49 min
Mar 30, 10:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady44 min
Mar 30, 10:53 PM CDTTornado WarningOUNCaddo, Canadian, Grady37 min
Mar 30, 11:10 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major50 min
Mar 30, 11:26 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
Mar 30, 11:28 PM CDTTornado WarningOUNCaddo, Canadian, Grady32 min
Mar 30, 11:59 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Oklahoma46 min
Mar 31, 12:04 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major41 min
Mar 31, 12:09 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma51 min
Mar 31, 12:42 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma48 min
Mar 31, 12:46 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kingfisher, Logan, Major44 min
Mar 31, 1:32 AM CDTTornado WarningOUNLogan, Oklahoma28 min
Mar 31, 1:36 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major39 min
Mar 31, 1:41 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan49 min
Mar 31, 1:58 AM CDTTornado WarningOUNGarfield32 min
Mar 31, 1:59 AM CDTTornado WarningOUNLogan26 min
Mar 31, 2:20 AM CDTSevere Thunderstorm WarningOUNLogan, Payne40 min
Mar 31, 2:30 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
Mar 31, 2:43 AM CDTTornado WarningOUNLogan, Payne47 min
Mar 31, 3:00 AM CDTFlash Flood WarningOUNGarfield4 hr
Mar 31, 3:01 AM CDTSevere Thunderstorm WarningOUNNoble, Payne44 min
Mar 31, 3:15 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
Mar 31, 3:18 AM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
Mar 31, 3:19 AM CDTSevere Thunderstorm WarningOUNPayne26 min
Mar 31, 3:43 AM CDTSevere Thunderstorm WarningOUNNoble, Payne47 min
Mar 31, 3:50 AM CDTRed Flag WarningOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 6 more17 hr
Mar 31, 3:50 AM CDTSevere Thunderstorm WarningOUNKay, Noble40 min
Mar 31, 4:05 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble40 min
Mar 31, 4:29 AM CDTSevere Thunderstorm WarningOUNKay, Noble46 min
Mar 31, 4:31 AM CDTSevere Thunderstorm WarningOUNNoble, Payne44 min
Mar 31, 8:48 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble42 min
Mar 31, 9:28 AM CDTSevere Thunderstorm WarningOUNNoble47 min
Mar 31, 9:30 AM CDTSevere Thunderstorm WarningOUNKay20 min
Mar 31, 10:24 AM CDTSevere Thunderstorm WarningOUNKingfisher, Logan51 min
Mar 31, 11:03 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne42 min
Mar 31, 11:09 AM CDTSevere Thunderstorm WarningOUNLincoln36 min
Mar 31, 11:11 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady49 min
Mar 31, 11:52 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain38 min
Mar 31, 12:14 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne46 min
Mar 31, 12:36 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma39 min
Mar 31, 12:55 PM CDTSevere Thunderstorm WarningOUNGrady, McClain50 min
Mar 31, 1:12 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie48 min
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningOUNCleveland29 min
Mar 31, 1:29 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie31 min
Mar 31, 1:36 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole39 min
Mar 31, 1:51 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain39 min
Mar 31, 1:55 PM CDTSevere Thunderstorm WarningOUNLincoln17 min
Mar 31, 2:04 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie41 min
Mar 31, 2:05 PM CDTSevere Thunderstorm WarningOUNPontotoc40 min
Mar 31, 2:21 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole39 min
Mar 31, 2:23 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens37 min
Mar 31, 2:27 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie48 min
Mar 31, 2:33 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole27 min
Mar 31, 2:46 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc44 min
Mar 31, 2:52 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray38 min
Mar 31, 2:57 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray48 min
Mar 31, 3:01 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole44 min
Mar 31, 3:02 PM CDTSevere Thunderstorm WarningOUNHughes28 min
Mar 31, 3:11 PM CDTSevere Thunderstorm WarningOUNCoal, Pontotoc49 min
Mar 31, 3:11 PM CDTSevere Thunderstorm WarningOUNJohnston34 min
Mar 31, 3:29 PM CDTSevere Thunderstorm WarningOUNHughes19 min
Mar 31, 3:36 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc39 min
Mar 31, 3:50 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc40 min

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.